Adderall Interactions

Phenytoin (Dilantin)
Taking Adderall and phenytoin together can cause phenytoin to be absorbed into the body more slowly, possibly making it less effective. Taking the two medications together can also cause phenytoin to be more effective at preventing seizures. It is difficult to predict whether taking the medications together will increase or decrease the effectiveness of phenytoin. Your healthcare provider may need to adjust your dose of these drugs.
 
Propoxyphene (Darvocet, Darvon)
Taking Adderall and very high doses of propoxyphene together can cause life-threatening side effects, such as seizures. Do not take Adderall and very high doses of propoxyphene together unless specifically told to do so by your healthcare provider.
 
Reserpine
Taking Adderall and reserpine together can decrease the amount of Adderall in the blood, possibly making Adderall less effective. Your healthcare provider may need to adjust your dose of these drugs.
 
Tricyclic Antidepressants
Taking Adderall and tricyclic antidepressants together can change the way the brain reacts to Adderall, possibly causing more side effects. Your healthcare provider may need to adjust your dose of these drugs.
 
Herbal and/or Nutritional Supplements
Several herbal and nutritional supplements can also interact with Adderall. If you are taking any natural or herbal supplements, make sure to discuss it with your healthcare provider before starting Adderall therapy.
 

Final Thoughts on Adderall Drug Interactions

It is possible that not every Adderall drug interaction was discussed in this article. Therefore, you should talk with your healthcare provider about the specific drug interactions that may apply to you. 
ADHD and Girls

Adderall Medication

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.